# SDR 4VAA20230327001

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 25,432 hours, 26,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66361
- Part serial: NSN
- Condition: Detached
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION THE FORWARD PROXIMITY LIGHTING STRIP WAS FOUND TO BE PULLED AWAY FROM THE MOUNT AND THE WIRES WERE PULLED OUT. MAINTENANCE REPLACED THE FORWARD PROXIMITY LIGHT STRIP. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
